# SDR S9BA20110005

- Difficulty date: May 28, 2011
- Submitted: May 30, 2011
- Operation: Air carrier
- Aircraft: CFBBW
- Make and model: Dhav DHC6300
- Aircraft serial: 588
- Aircraft time: 35,412 hours, 47,581 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Part number: C6W1512S142
- Condition: Cracked
- Location: Zone 400
- Part time: 10 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE NACELLE OTBD LONGERON CRACKED.  FOUND ON ROUTINE INSPECTION, REMOVED AND REPLACED RIGHT NACELLE OTBD LONGERON.  FOUND ON ROUTINE INSPECTION.
